MAUDE Adverse Event Report: CARLSMED, INC. APREVO; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

CARLSMED, INC. APREVO; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number H.L45.02
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device migration can result from several factors, including but not limited to device placement / positioning, patient post-operative compliance, insufficient fixation stability, and variations in individual patient healing responses.Based on the information available, a definitive cause of migration cannot be determined.This report is submitted in accordance with the provisions of 21 cfr part 803.At the time of submission, the information provided may be based on either preliminary findings or a completed investigation, depending on the status of the case.The submission of this report does not constitute an admission by carlsmed, its employees, or the u.S.Food and drug administration (fda) that the device, or carlsmed, caused or contributed to the event described.If relevant new information becomes available, the report will be updated accordingly, as required by regulatory obligations.
 
Event or Problem Description
Posterior migration of l4/l5 tlif-o aprevo device.Revision surgery performed on (b)(6) 2025.L4/l5 device replaced.

Brand Name
APREVO
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
CARLSMED, INC.
1800 aston ave
ste 100
carlsbad CA 92008
Manufacturer Contact
richard younger
1800 aston ave
ste 100
carlsbad, CA 92008
MDR Report Key21882395
Report Number3017936978-2025-00004
Device Sequence Number15613451
Product Code MAX
UDI-Device Identifier00810056990824
UDI-Public00810056990824
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210542
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Catalogue NumberH.L45.02
Device Lot Number250305.RA.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale